# SDR CALA2024110801073

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 88,210 hours, 14,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8252141
- Part serial: 200110043
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 85,923 hours, 13,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLACK FLUID LEAKING ROWS 30-37 40-45 TS AND FOUND DIRTY WATER LEAKING FROM AIR DUCTS ABOVE OVERHEAD BINS IN CABIN, SUSPECT CONDENSER LOW LIMIT VALVE FAULTY DO TO IT BEING ON MEL, VALVE AND GASKET ORDERED TO TERM WINDOW. REMOVED  LH LOW LIMIT VALVE UPON REMOVAL FOUND ORINGS MISSING. REPLACED LH LOW LIMIT VALVE. REF AMM 21-51-11. OPS PASSED. RAN LH AND RH PACKS FOR 5 HOURS NO DEFETS NOTED. NO WATER NOTICED IN CABIN.
